Operator algebras and dual spaces. (English) Zbl 0047.35702

Full Text: DOI


[1] Arne Beurling, Un théorème sur les fonctions bornées et uniformément continues sur l’axe réel, Acta Math. 77 (1945), 127 – 136 (French). · Zbl 0061.13311
[2] R. Creighton Buck, Generalized group algebras, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 747 – 749. · Zbl 0041.43708
[3] L. Schwartz, Théorie des distributions, Actualités Scientifiques et Industrielles, Paris, vol. I, 1950, vol. 2, 1951. · Zbl 0037.07301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.